# SDR DALA2025050503402

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142,  CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 15 TO FR 16 AT FWD GALLEY AREA (SSI 531189).   REPLACED FLOOR BEAM Y765 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11 DWG D53110984, DWG D43110920, DWG D53112812. ORNRC 22/220 FOR INDIVIDUAL SIGN-OFF RII INSPECTION COMPLETE 0512801 AE135QC JOB COMPLETE. (LP: 0946979)
